Lithium Toxicity in the Setting of Nonsteroidal Anti-Inflammatory Medications

  • Hassan S
  • Khalid F
  • Alirhayim Z
  • et al.
N/ACitations
Citations of this article
11Readers
Mendeley users who have this article in their library.

Abstract

Lithium toxicity is known to affect multiple organ systems, including the central nervous system. Lithium levels have been used in the diagnosis of toxicity and in assessing response to management. There is evidence that nonsteroidal anti-inflammatory medications (NSAIDs) can increase lithium levels and decrease renal lithium clearance. We present a case of lithium toxicity, which demonstrates this effect and also highlights the fact that lithium levels do not correlate with clinical improvement, especially the neurological deficit.

Cite

CITATION STYLE

APA

Hassan, S., Khalid, F., Alirhayim, Z., & Amer, S. (2013). Lithium Toxicity in the Setting of Nonsteroidal Anti-Inflammatory Medications. Case Reports in Nephrology, 2013, 1–2. https://doi.org/10.1155/2013/839796

Register to see more suggestions

Mendeley helps you to discover research relevant for your work.

Already have an account?

Save time finding and organizing research with Mendeley

Sign up for free